# SDR FDEA201205151814

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, HORIZ FLANGE FASTENER HOLE CRACKED IN TITANIUM RT THIRD HOLE FROM AFT BULKHEAD.  REAMED HOLE TO .405 IAW EA F-5450-157204 STEP1, AND 2ND HOLE TO .437 IAW EA F-5450-157204, STEP 3, NDT CHECK FOR CRACK, NO CRACK NOTED. INSTALLED FASTNER IAW-SRM-51-40-02 AND EA F-5450-157204.  FAA FORM 8100-9, DATED 02 APRIL,2012,  CLASSIFIED RE-PAIR AS A CAT."B" MAJOR REPAIR.
